# SDR QXEA9600035

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3037223
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE OIL PRESS DROPPED TO 30 PSI, LEFT ENGINE LIGHT ILLUMINATED.  NR 1 ENGINE SHUTDOWN IN FLIGHT.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  NR 1 ENGINE CENTRIFUGAL CARBON SEAL FOUND CRACKED.  CARBON SEAL REPLACED AND ENGINE OPS CHECKED GOOD.  NO LEAKS OR OIL LOSS NOTED.
